# SDR HAIHEEA9214

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055430
- Condition: Defective
- Location: Nr 2
- Component: 23031899
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL. TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  DISASSEMBLY INSPECTION REVEALED:  MATERIAL FLAKING AND MISSING ON #2 NOZZLE #2 TIP PATH. INSTALLED A DALLAS AIRMOTIVE OVERHAULED #2 NOZZLE.
